Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A heat kernel characterization of asymptotic harmonicity

Author: François Ledrappier
Journal: Proc. Amer. Math. Soc. 118 (1993), 1001-1004
MSC: Primary 58G11; Secondary 53C20
MathSciNet review: 1137226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact negatively curved manifold is asymptotically harmonic if and only if the relation $ 4{\lambda _1} = \beta $ holds, where $ {\lambda _1}$ is the spectral gap of the Laplacian on the universal cover, and $ \beta $ is the Kaimanovich entropy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G11, 53C20

Retrieve articles in all journals with MSC: 58G11, 53C20

Additional Information

Article copyright: © Copyright 1993 American Mathematical Society